# SDR 2022FA0000638

- Difficulty date: October 16, 2022
- Submitted: October 20, 2022
- Operation: General aviation
- Aircraft: N500XX
- Make and model: Gulstm GVSPG500
- Aircraft serial: 72040
- Aircraft time: 975 hours, 610 cycles
- Engine: Pwc PW617FE
- Engine time: 969 hours, 607 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Pressure Switch
- Part number: 33B3197
- Part serial: SFKF010187
- Condition: Defective
- Location: Zone 400
- Part time: 969 hours, 607 cycles
- Component: Turbofan Engine, Pwc, PW800
- Component part number: PW814GA
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

CREW DEPARTED OUT OF KMMU. OIL PRESSURE INDICATION ON #2 ENGINE INDICATING ZERO AFTER WARNING LIGHT CAME ON. CREW PERFORMED A PRECAUTIONARY SHUTDOWN AND FOLLOWED THE SHUTDOWN CHECKLIST. CREW LEVELED OFF AROUND FL200 AFTER NOTIFYING ATC AND CONTINUED WITH CHECKLIST. BECAUSE THE #2 FAN WAS WINDMILLING, CREW NOTICED OIL WAS INDICATING LOW OIL PRESSURE. THEY ELECTED TO PERFORM A RESTART. AFTER START, OIL PRESSURE WAS NORMAL. CHECKLIST CALLED FOR A PRECAUTIONARY LANDING BUT THE JET WAS 17,000 OVER LANDING WEIGHT. THEY CALCULATED THE LANDING CAN BE MADE IN ST. LUIS, KCPS FOR INSPECTION AND REPAIR. GULFSTREAM MAINTENANCE REPLACED #2 ENGINE PRESSURE SWITCH. REMOVED AND INSPECTED OIL FILTERS AND CHIP DETECTORS. FINDINGS IN THE OIL FILTER AND CHIP DETECTORS WERE NORMAL AND NO FOD FOUND. JET WAS RELEASED BY GULFSTREAM ON OCTOBER 17TH. PRESSURE SWITCH RIGHT ENGINE P/N 33B3197. S/N OFF SFKF010187. S/N ON SFKS010269. ENGINES ON THIS DROPDOWN FORM WERE NOT A CHOICE FOR PW800.
